# SDR FQAR20150527071

- Difficulty date: May 27, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Aircraft: N436PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496079
- Aircraft time: 7,752 hours
- Engine: Lyc O360A1H6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 104629003
- Condition: Cracked
- Location: Zone 500
- Part time: 3,586 hours, 9,208 cycles
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, AN ANGLE IN THE LT WING WAS FOUND TO BE CRACKED BEHIND THE LANDING GEAR SIDE BRACE FITTING.  THE CRACKED ANGLE HAD BEEN INSTALLED IAW SB 1161 AND WAS CONTAINED IN KIT PN 767-397.
